Journal of Symbolic Logic 63 (4):1597 - (1998)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586669
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,107
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

T-Convexity and Tame Extensions II.Lou Van Den Dries - 1997 - Journal of Symbolic Logic 62 (1):14 - 34.
T-Convexity and Tame Extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Quantifier Elimination in Tame Infinite P-Adic Fields.Ingo Brigandt - 2001 - Journal of Symbolic Logic 66 (3):1493-1503.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.
On Radical Conceptual Revolutions in Social Science.Raimo Tuomela - 1991 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 22 (2):303-320.
On Cofinal Extensions of Models of Arithmetic.Henryk Kotlarski - 1983 - Journal of Symbolic Logic 48 (2):253-262.

Analytics

Added to PP index
2011-05-29

Total views
7 ( #1,043,403 of 2,454,617 )

Recent downloads (6 months)
1 ( #449,377 of 2,454,617 )

How can I increase my downloads?

Downloads

My notes